# SDR USAABB03076

- Difficulty date: May 16, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EXIT IDENTIFIER AT DOOR R3 FLASHING.  MAINTENANCE REPLACED THE BATTERY. (M)
